# SDR UPS08M53980

- Difficulty date: October 25, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: ARC43602
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING O/B FLAP LOWER SURFACE 18.5 INCHES O/B OF PANEL 657FB 36 INCHES FROM T/E FOUND DENT.  REMOVED DAMAGE AND BONDED REPAIR PLIES IAW UPS EO MD11-5750-31247 -A AND SAA EA 011-5750-01-A1563.
